MAUDE Adverse Event Report: UNOMEDICAL A/S MEDTRONIC EXTENDED; UNO EWIS BLUE 60/9 HCAP 3-PK INT

UNOMEDICAL A/S MEDTRONIC EXTENDED; UNO EWIS BLUE 60/9 HCAP 3-PK INT
Model Number MMT-441AH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: patient city: (b)(6), patient country: canada.
 
Event or Problem Description
Reference number (b)(4).Event occurred in canada.It was reported that patient went to an emergency room (er) and eventually got hospitalized on (b)(6) 2025 due to hyperglycemia event.Blood glucose level was 80 mg/dl at the time of the event.Patient got treated with insulin via syringes.The duration of hospitalization was for 2 months.Patient was experienced the symptoms of unconscious.Patient was found positive for high ketones level.No further information available.
 
Event or Problem Description
To date, additional patient or event details were received which have been added in h11.
 
Additional Manufacturer Narrative
The initial mdr with manufacturing report number (8021545-2025-01511), was submitted on 16-jun-2025.Upon completion of the investigation, the manufacturing date was updated as 30-oct-2023.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6003789 in question was manufactured at the osted site.Threshold analysis: a query was run on 26-sep-2025 against "final reporting decision equal "serious injury" and "death", "lot number" criteria equal "6003789".The count of complaint is 1 which is below 3 so no further statistical trending analysis is required.Device history record (dhr) review: the lot 6003789 was manufactured according to work instruction (wi) [79] appendix 1 batchcard for production of packaging room on 30-oct-2023, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Test results: no sample was provided.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no trend identified, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.

Brand Name
MEDTRONIC EXTENDED
Common Device Name
UNO EWIS BLUE 60/9 HCAP 3-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, mexico 4320
MDR Report Key22208876
Report Number8021545-2025-01511
Device Sequence Number20872599
Product Code FPA
UDI-Device Identifier05705244023284
UDI-Public05705244023284
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/01/2025
Device Model NumberMMT-441AH
Device Lot Number6003789
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown